# SDR SWIA201743308

- Difficulty date: April 26, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N452SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7716
- Aircraft time: 33,052 hours, 28,390 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 605-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT AT LBL 27 BS 605 TO 621 HAS CORROSION AT NUTPLATES. REPAIRED THE FLOOR SUPPORT IAW REO.
